Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An explicit sixth-order Runge-Kutta formula

Author: H. A. Luther
Journal: Math. Comp. 22 (1968), 434-436
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(68)99876-1
Article copyright: © Copyright 1968 American Mathematical Society